# SDR SWAA2025011375993

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500+14 RBL23 WL156.<[01] UPDATED MEASUREMENT FIELD;[02] REMOVED AND REPLACED AFT SHIELD AT FCB BS492 TO BS 500A RBL23 WL156 IAW SRM 51-40-02 AND DWG#143A0080 REV: -;[03] VERIFIED CORRECTIVE ACTION #2
